MAUDE Adverse Event Report: BAUSCH + LOMB ADAPTIVE FLUIDICS MICS PREMIUM PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB ADAPTIVE FLUIDICS MICS PREMIUM PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5115-3
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product is not available to return for evaluation.Review of manufacturing and sterilization records, trend analysis, risk assessment, and directions for use is underway.The investigation is ongoing.
 
Event or Problem Description
A user facility in france reported that the interaction between the handpiece and the sleeve resulted in the incision being burnt, sutures were required.The patient recovered well, with no effect on visual acuity.
 
Additional Manufacturer Narrative
The device history records, trend and risk analysis were reviewed and considered acceptable with the product performing within anticipated rates.Based on all available information, no causal factors can be determined and no conclusion can be drawn.The investigation is complete.

Brand Name
ADAPTIVE FLUIDICS MICS PREMIUM PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
juli moore
3365 treecourt industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key18366668
Report Number0001920664-2023-70148
Device Sequence Number8015037
Product Code HQC
UDI-Device Identifier10757770058867
UDI-Public(01)10757770058867(10)X4381(17)241113
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2024
Device Model NumberBL5115-3
Device Lot NumberX4381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown